# SDR TWAA9806408

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FS 484 FORMER CRACKED AT TOP AREA OF WINDOW BELT, RT SIDE.  REPLACED FORMER PER SRM 53-03, FIG 32.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
